# SDR COMA9860026

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE ON EICAS.  INSPECTED DOOR MECHANISM AND FOUND NO DEFECTS.  DEFERRED DOOR WARNING SYSTEM PER MEL.
